16 results for Laplace.

Parameters for your search query:
Keyword    Laplace

Open AccessArticle
Export: RIS | BibTeX | EndNote
On Generating Functions of Quadruple Hypergeometric Function
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 5-10. DOI: 10.12691/tjant-7-1-2
Pub. Date: January 29, 2019Views: 4140Downloads: 2836
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solution of Partial Integro-Differential Equations Involving Mixed Partial Derivatives by Laplace Substitution Method
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 272-280. DOI: 10.12691/ajams-6-6-9
Pub. Date: December 19, 2018Views: 3429Downloads: 2386
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Class of Weighted Laplace Distribution
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 239-243. DOI: 10.12691/ajams-6-6-4
Pub. Date: November 13, 2018Views: 4112Downloads: 2905
Open AccessArticle
Export: RIS | BibTeX | EndNote
Multi-user Communication Based OFDM-UWB System under Gaussian and Non-Gaussian Noisy Channel
American Journal of Electrical and Electronic Engineering. 2017, 5(4), 136-143. DOI: 10.12691/ajeee-5-4-3
Pub. Date: July 17, 2017Views: 8961Downloads: 6791
Figure of 7
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solving the Nonlinear Two-Dimension Wave Equation Using Dual Reciprocity Boundary Element Method
International Journal of Partial Differential Equations and Applications. 2017, 5(1), 19-25. DOI: 10.12691/ijpdea-5-1-3
Pub. Date: June 23, 2017Views: 11188Downloads: 8617
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solving the Laplace’s Equation by the FDM and BEM Using Mixed Boundary Conditions
American Journal of Applied Mathematics and Statistics. 2016, 4(2), 37-42. DOI: 10.12691/ajams-4-2-2
Pub. Date: May 07, 2016Views: 19020Downloads: 15556
Open AccessArticle
Export: RIS | BibTeX | EndNote
Finding Formulas Involving Hypergeometric Functions by Evaluating and Comparing the Multipliers of the Laplacian on IRn
International Journal of Partial Differential Equations and Applications. 2014, 2(4), 72-78. DOI: 10.12691/ijpdea-2-4-3
Pub. Date: October 30, 2014Views: 9891Downloads: 5841
Open AccessArticle
Export: RIS | BibTeX | EndNote
Transmuted Laplace Distribution: Properties and Applications
American Journal of Applied Mathematics and Statistics. 2016, 4(3), 94-98. DOI: 10.12691/ajams-4-3-5
Pub. Date: July 11, 2016Views: 8359Downloads: 5730
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Similar Structure Method for Solving the Radial Seepage Model of Fractal Composite Reservoir with Double-porosity
American Journal of Applied Mathematics and Statistics. 2015, 3(2), 80-85. DOI: 10.12691/ajams-3-2-7
Pub. Date: April 26, 2015Views: 7496Downloads: 5230
Open AccessArticle
Export: RIS | BibTeX | EndNote
Vector Transformation Operators for a Systems Partial Differential Equation
International Journal of Partial Differential Equations and Applications. 2015, 3(1), 7-11. DOI: 10.12691/ijpdea-3-1-2
Pub. Date: January 20, 2015Views: 9161Downloads: 6069
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals







Article Types